# SDR DL75E101129

- Difficulty date: March 30, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 43,877 hours, 14,688 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN AND LOSS OF LEFT AC BUSS WITH IDG RISE FAULTED ON THE BPCU. CREW DECLARED A MECHANICAL EMERGENCY AND DIVERTED.  OPENED OVERHEAD CEILING PANELS AT ROWS 34-39. NO OBVIOUS ELECTICAL SHORTS. CHECKED LAVATORY HEATERS NTF. STARTED ALL OVENS AND COFFEEMAKERS IN AFT GALLEY. ALL OPS NORMAL. OPENED FWD BULKHEAD PANEL IN AFT CARGO COMPT. VISUALLY INSP AREA FOR SIGNS OF SMOKE OR   ELECTICAL FUMES. CHECKS GOOD CLOSED FWD BULKHEAD PANEL. UNABLE TO DUPLICATE.
